Chin Implants and Acne

Read this tip to make your life smarter, better, faster and wiser. LifeTips is the place to go when you need to know about Jaw & Chin Surgeries and other Cosmetic Surgery topics.

Will any drugs interfere with my chin implant surgery?

Chin Implants and Acne

If you're considering a chin implant, and have been taking Accutane -- a prescription medication for serious acne -- you will need to be off the drug for at least six months prior to your surgery. Accutane can cause facial bone growth, which can cause difficulties during the healing process. This excessive bone growth can lead to additional scarring after the surgery. Be sure to discuss your use of Accutane with your surgeon, as well as any other bone disorders you may have prior to your chin implant surgery.

   

Comments

Nobody has commented on this tip yet. Be the first.



Name:


URL: (optional)


Comment:


Not finding the advice and tips you need on this Cosmetic Surgery Tip Site? Request a Tip Now!


Guru Spotlight
PJ Campbell